MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. NAVLOCK; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. NAVLOCK; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9734680
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6: no products have been returned to medtronic for analysis.The instrument was discarded by the site.Codes b18, c20, and d15 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used intra-operatively during a sacroiliac and thoracolumbar procedure.It was reported that the patient had extremely hard bone.The surgeon broke off the tip of the thoracic probe as he was removing the instrument it from the pedicle.There was no surgical delay and no impact on patient outcome.Additional information was received.It was reported that the tip was removed from the bone.It was noted that it took probably 30-45 minutes to remove the broken tip.

Brand Name
NAVLOCK
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25050461
Report Number1723170-2026-00687
Device Sequence Number9921444
Product Code OLO
UDI-Device Identifier00613994870063
UDI-Public(01)00613994870063(11)170612(10)170612
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9734680
Device Catalogue Number9734680
Device Lot Number170612
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age47 YR
Patient SexFemale